It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, I am a 17 year old on Concerta and have been for about two years now think. I am on it because I have ADHD and I know this is a ADD forum but i did not see a ADHD forum. When I first started Concerta, I just lost my appetite and couldn't sleep, but recently I am developing major tics in my left hand, as well as aggravation, chest pains, headaches, and at time, think things I normally donít and so forth. I have told my doctor but he is ignoring all this, so I decided to do research and my side effects are cause of concern, at least some of mine are. So I am worried something is wrong, and no one see's it. I could really use the input of anyone else experiencing the same problems. From what I know, that long-term effects are unknown but from what one-scientist thinks, is that methylphenidate can cause Parkinsonism. I can't control my tic's in my left hand they never stop, so I don't know, Iím very worried. Any input would be great.
[QUOTE=iawaittheday143]Hi, I am a 17 year old on Concerta and have been for about two years now think. I am on it because I have ADHD and I know this is a ADD forum but i did not see a ADHD forum. When I first started Concerta, I just lost my appetite and couldn't sleep, but recently I am developing major tics in my left hand, as well as aggravation, chest pains, headaches, and at time, think things I normally donít and so forth. I have told my doctor but he is ignoring all this, so I decided to do research and my side effects are cause of concern, at least some of mine are. So I am worried something is wrong, and no one see's it. I could really use the input of anyone else experiencing the same problems. From what I know, that long-term effects are unknown but from what one-scientist thinks, is that methylphenidate can cause Parkinsonism. I can't control my tic's in my left hand they never stop, so I don't know, Iím very worried. Any input would be great.[/QUOTE]

You have a right to be worried. You could be sacrificing your future health and well-being with these stimulant drugs.

Your doctor can ignore you, but in turn, you can ignore him. If you choose, you may slowly, safely taper off the drug over a period of weeks or months, if that is what you want to do. The tics may be reversable I've heard when a person gets off the drugs, especially if you haven't taken them for many years.....

Only two years on the drug + you are young = sounds like you might end up ok if you decide to quit the drugs.

You may still have ADD after it's all said and done, but you will have peace of mind too that you've saved your health. It's depends which is more important to you. It's your body, your choice.
[QUOTE=Jennita]You have a right to be worried. You could be sacrificing your future health and well-being with these stimulant drugs.

Your doctor can ignore you, but in turn, you can ignore him. If you choose, you may slowly, safely taper off the drug over a period of weeks or months, if that is what you want to do. The tics may be reversable I've heard when a person gets off the drugs, especially if you haven't taken them for many years.....

Only two years on the drug + you are young = sounds like you might end up ok if you decide to quit the drugs.

You may still have ADD after it's all said and done, but you will have peace of mind too that you've saved your health. It's depends which is more important to you. It's your body, your choice.[/QUOTE]
[COLOR=DarkOrchid][SIZE=3] hi jennita my niece recently went on concerta for adhd and my sister wanted me to research it do you know if it is a narcotic or not thanks jennita luv kelleigh[/SIZE][/COLOR] :angel: :wave:





All times are GMT -7. The time now is 08:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!